Can PEP Kill? What are PEP long term side effects?
Hello everyone, I am in serious need of advise from experts here. I recently had an exposure (protected sex but vaginal fluids on aberrated/wounded sensitive penile skin at penis top). I asked here I was advised no need to worry.
But I went to a local doctor who advised this to be a low risk activity. When asked if I want to go with the risk or take PEP, I chose to go for PEP.
4th day on PEP I've had very troublesom side effects. Nausea, Vomitting, Diarrhea, Giddiness and Body is very weak and Heated. Yesterday while vomitting it was red - felt like if there's blood. I am having very serious pain in chest and I wonder if this is just lungs or is this my heart is paining.
Now I seriously want to reconsider if I am doing considerable damage to my body. Though despite of side effects I am continuing because I can never take any chance at all at this time.
Can anybody tell me if PEP will cause any long term irrecoverable damages to body and can it kill someone? Please help. Please advise. I beg of you.
Teak is, of course, absolutely correct in his assessement of your risk and need for nPEP.
In my humble opinion, stopping the nPEP now would be the smart thing to do since you don't need it and never did.
If you choose not to, I can tell you that it's been 3 years since I was advised by a panel of risk assessment doctors to go on prophylactic medications. I have had absolutely no lasting effects from the medication.
The only lingering affect is the memory of how sick it made me. Why put yourself through that if you don't have to?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.